# SDR ASAA2021101236287

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,803 hours, 13,981 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 12633
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 14,022 hours, 4,582 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MAIN TANK FUEL INDICATOR INOP (FUELING PANEL). GROUNDED - YES. REMOVED #1 REFUELING QUANTITY INDICATOR PER B737-800 AMM 28-41-61-000-801 INSTALLED PER AMM 28-41-61-400-801 PERFORMED OPS TEST PER SAME OPS TEST IS GOOD.
